| Catalog Number |
11012 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The report states that "the filter has a portal which is blocked with a piece of plastic thus occluding it and not allowing the patient's anesthesia circuit to work.It was noticed prior to use on a patient".No patient involvement.
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of " blockage in filter prior to use" was confirmed based on the evaluation of the actual sample that was received.The sample was closely examined and the luer port was occluded.Complaint reported that plastic inside device causing blockage and no carbon dioxide reading was obtained.Based on the investigation conducted on the returned sample, luer port of the complaint product housing has occluded by the housing material.The mentioned product housing was supplied by our supplier, and hence supplier corrective action request (scar) and nc has been issued, root cause analysis and identified corrective actions will be implemented through this scar.Assembly process will be conducted in our manufacturing site for the product after receive the part item from supplier.Based on the investigation conducted on the returned sample, this complaint is confirmed.The mentioned product housing was supplied by our supplier, and hence supplier corrective action request (scar) and nc has been issued and root cause analysis and identified corrective actions will be implemented through this scar.Teleflex will continue to monitor and trend on reports of this nature.